Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 40, NWS St. Louis, MO

January 18, 2020Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Jan 18, 2020, 11:33 AM CST for Gasconade County, Montgomery County, Missouri. It took effect at Jan 18, 2020, 8:00 PM CST. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Jan 18, 2020, 11:33 AM CST (17:33 UTC)
In effect from
Jan 18, 2020, 8:00 PM CST
Expired
Jan 21, 2020, 8:00 AM CST
In force
60 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 58 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 21.47 ft at Jan 19, 2020, 2:00 AM CST.

actionminormoderate15202501/1801/1901/2001/2101/22
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

112 
WGUS43 KLSX 181733
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1133 AM CST Sat Jan 18 2020

...The National Weather Service in St. Louis has issued a flood 
warning for the Missouri Rivers in Missouri...
 

                   ...at Gasconade
                   ...at Hermann
                   

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-192332-
/O.NEW.KLSX.FL.W.0039.200118T1800Z-200122T0400Z/
/GSCM7.1.ER.200118T1800Z.200119T1200Z.200120T1600Z.NO/
1133 AM CST Sat Jan 18 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Gasconade
* until Tuesday evening.
* At  7:30 AM Thursday the stage was 21.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and crest near 23.9 feet by tomorrow morning. The river is forecast
  to fall below flood stage by late Monday morning.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     01/19  01/20  01/21  01/22  01/23

Missouri River
  Gasconade       22.0   21.40      23.9   22.4   20.3   18.4   17.1

&&

LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       


$$

MOC073-139-192331-
/O.NEW.KLSX.FL.W.0040.200119T0200Z-200121T1400Z/
/HRNM7.1.ER.200119T0200Z.200119T1200Z.200120T0800Z.NO/
1133 AM CST Sat Jan 18 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Hermann
* from this evening to Tuesday morning.
* At 10:30 AM Saturday the stage was 20.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
  crest near 21.7 feet by tomorrow morning. The river is forecast to 
  fall below flood stage by early Monday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     01/19  01/20  01/21  01/22  01/23

Missouri River
  Hermann         21.0   19.95      21.7   20.8   19.4   17.9   16.1

&&

LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       


$$
3 follow-up statements
175 
WGUS83 KLSX 190249
FLSLSX
Flood Statement
National Weather Service St Louis MO
849 PM CST Sat Jan 18 2020

...The flood warning continues for the following rivers in 
Missouri...

 
  Missouri River at Gasconade

  Missouri River at Hermann

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-200248-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-200122T0600Z/
/GSCM7.1.ER.200117T0705Z.200119T1200Z.200120T1800Z.NO/
849 PM CST Sat Jan 18 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until late Tuesday night.
* At  7:30 AM Thursday the stage was 21.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     01/19  01/20  01/21  01/22  01/23

Missouri River
  Gasconade       22.0   21.40      23.8   22.6   20.0   18.3   17.1


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-200248-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-200121T1424Z/
/HRNM7.1.ER.200118T2332Z.200119T1200Z.200120T0824Z.NO/
849 PM CST Sat Jan 18 2020

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday morning.
* At  8:30 PM Saturday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.8 feet by tomorrow morning, 
  then fall below flood stage early Monday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     01/19  01/20  01/21  01/22  01/23

Missouri River
  Hermann         21.0   21.29      21.8   20.7   19.0   17.6   16.1


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$
789 
WGUS83 KLSX 191605
FLSLSX

Flood Statement
National Weather Service St Louis MO
1005 AM CST Sun Jan 19 2020

...The flood warning continues for the following rivers in 
Missouri...
 
  Missouri River near Chamois
  Missouri River at Hermann
  Missouri River at Gasconade

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-202204-
/O.EXT.KLSX.FL.W.0044.000000T0000Z-200121T0800Z/
/CMSM7.1.ER.000000T0000Z.200119T1800Z.200119T2000Z.NO/
1005 AM CST Sun Jan 19 2020

The Flood Warning continues for
  the Missouri River near Chamois
* until late Monday night.
* Flood stage is 17.0 feet.
* The river is forecast to have a maximum value of 17.2 feet this 
  afternoon.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     01/20  01/21  01/22  01/23  01/24

Missouri River
  Chamois         17.0              15.3   13.0   11.9   10.8    8.8

&&

LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       

$$

MOC073-139-202204-
/O.CON.KLSX.FL.W.0039.000000T0000Z-200122T0600Z/
/GSCM7.1.ER.200117T0927Z.200119T1800Z.200120T1800Z.NO/
1005 AM CST Sun Jan 19 2020

The Flood Warning continues for
  the Missouri River at Gasconade
* until late Tuesday night.
* At  7:30 AM Thursday the stage was 21.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     01/20  01/21  01/22  01/23  01/24

Missouri River
  Gasconade       22.0   21.40      22.6   20.0   18.3   17.1   15.0

&&

LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       

$$

MOC073-139-202204-
/O.EXT.KLSX.FL.W.0040.000000T0000Z-200121T0300Z/
/HRNM7.1.ER.200118T2332Z.200119T0730Z.200119T2100Z.NO/
1005 AM CST Sun Jan 19 2020

The Flood Warning continues for
  the Missouri River at Hermann
* until Monday evening.
* At  9:30 AM Sunday the stage was 21.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  late this afternoon.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     01/20  01/21  01/22  01/23  01/24

Missouri River
  Hermann         21.0   21.18      20.6   19.0   17.8   16.2   14.2

&&

LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       

$$
421 
WGUS83 KLSX 192114
FLSLSX
Flood Statement
National Weather Service St Louis MO
314 PM CST Sun Jan 19 2020

...The flood warning is cancelled for the following rivers in 
Missouri...

 
  Missouri River near Chamois

  Missouri River at Hermann

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-192144-
/O.CAN.KLSX.FL.W.0044.000000T0000Z-200121T0800Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
314 PM CST Sun Jan 19 2020

The Flood Warning is cancelled for
  the Missouri River near Chamois.
* Flood stage is 17.0 feet.
* The river is forecast to stay below flood stage with a maximum 
  value of 16.6 feet this evening.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     01/20  01/21  01/22  01/23  01/24

Missouri River
  Chamois         17.0                     15.3   13.0   11.9   10.8


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$

MOC073-139-192144-
/O.CAN.KLSX.FL.W.0040.000000T0000Z-200121T0300Z/
/HRNM7.1.ER.200118T2332Z.200119T0730Z.200119T1730Z.NO/
314 PM CST Sun Jan 19 2020

The Flood Warning is cancelled for
  the Missouri River at Hermann.
* At  2:30 PM Sunday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 11:30 AM Sunday.
* The river will continue falling to 20.6 feet by tomorrow morning.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     01/20  01/21  01/22  01/23  01/24

Missouri River
  Hermann         21.0   20.73             20.6   19.0   17.8   16.2


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 18, 11:05 AM CST, 28 minutes earlier.

Area forecast discussion, Jan 18, 11:05 AM CST, 28 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1105 AM CST Sat Jan 18 2020

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 230 AM CST Sat Jan 18 2020

Rain continues to move east thru the area this morning. The last
of the rain shud be across far eastern portions of the CWA at 12z
and quickly move out of the area. The Flood Watch is expected to
be able to expire at 12z if not canceled early. A few showers,
currently over western MO and eastern KS, may be impacting far
northwestern portions of the CWA. This precip shud be rain, but
some light snow will be possible.

Otherwise, a strong cold front will push thru the area today,
bringing much colder air and gusty WNW winds. High temps for today
shud occur by Noon with temps falling thru tonight. The falling
temps and strong winds result in wind chill values approaching
-15F across the northern third or so of the CWA.

Cold temps continue for Sun as a strong surface ridge builds into
the area. Models are in good agreement with temps expected to
remain below freezing across the region despite insolation with
925mb temps around -8C or colder.

Tilly

.LONG TERM...  (Sunday Night through Friday)
Issued at 358 AM CST Sat Jan 18 2020

Models are still in good agreement with a strong surface ridge
building into the region, remaining over portions of the CWA
through Wednesday. Will see continued CAA across the area thru Mon
night as the ridge builds into the area. This will result in temps
some 15 to 20 degrees below seasonal average, as well as another
night of wind chill values in the -10 to -15F range Sun night.

A potent s/w will drop thru western portions of the area on Mon
into Mon night. Model solns differ regarding amount of precip with
this s/w, but with such cold temps in low levels, some light snow
is looking more likely. However, with better chances west of the
CWA, have kept PoPs dry for now.

Some warming shud begin Tues afternoon as southerly winds return
to the area, but any warmup will be slow. Precip chances return
Wed and increase Thurs into Fri. However, a fair amount of
differences in model solns, have kept PoPs in chance range for
now.

Tilly

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1047 AM CST Sat Jan 18 2020

Strong and gusty west-northwest winds can be expected this
afternoon due to a tight surface pressure gradient between the
deep surface low over the Great Lakes region and the surface ridge
building into the Plains. Will only see a slight and gradual weakening
of the sustained wind speed and gusts tonight and Sunday. The
MVFR cloud ceiling at the taf sites should clear out from west to
east later this afternoon into this evening. COU should improve to
VFR late this afternoon with UIN and the St Louis metro area
going VFR by early evening.

SPECIFICS FOR KSTL: Strong and gusty west-northwest winds can be
expected this afternoon due to a tight surface pressure gradient
between the deep surface low over the Great Lakes region and the
surface ridge building into the Plains. Will only see a slight and
gradual weakening of the sustained wind speed and gusts tonight
and Sunday. The MVFR cloud ceiling should clear out from west to
east later this afternoon into this evening. STL should improve
to VFR by early evening.

GKS

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     45  13  21  10 /  10  10   0   0
Quincy          37   4  11   3 /  10  10   0   0
Columbia        38  11  21   8 /  10   0   0   0
Jefferson City  42  15  23   9 /  10   0   0   0
Salem           52  13  21  10 /  10  10   0   0
Farmington      52  16  28  11 /  10   0   0   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jan 18, 5:56 AM CST, 5 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
556 AM CST Sat Jan 18 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
556 AM CST Sat Jan 18 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Wind chills of 10 to 15 degrees below zero are possible late tonight
across portions of northeast Missouri and west- central Illinois.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind chills of 10 to 15 degrees below zero are possible early Sunday
and Monday morning across portions of northeast Missouri and west-
central Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Tilly

In the hours before

Local storm report, Jan 18, 9:06 AM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FREEZING RAIN    1 SSE SAINT PAUL        38.84N 90.73W
01/17/2020  M0.20 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

TES
Local storm report, Jan 18, 9:12 AM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     FREEZING RAIN    1 S GLENDALE            38.59N 90.38W
01/17/2020  M0.20 INCH       ST. LOUIS          MO   PUBLIC

&&

TES
Local storm report, Jan 18, 9:13 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     FREEZING RAIN    FULTON                  38.85N 91.95W
01/17/2020  E0.19 INCH       CALLAWAY           MO   PUBLIC

&&

TES
Local storm report, Jan 18, 9:29 AM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SW MARINE             38.78N 89.79W
01/18/2020  M2.10 INCH       MADISON            IL   TRAINED SPOTTER

&&

MF
Local storm report, Jan 18, 10:16 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 WNW BLACK JACK        38.80N 90.28W
01/18/2020  M1.86 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

MF
Local storm report, Jan 18, 10:30 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HEAVY RAIN       2 NE GRANITE CITY       38.73N 90.10W
01/18/2020  M1.88 INCH       MADISON            IL   PUBLIC

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 2:07 AM CSTRiver Flood WarningLSXOsage18 hr
Jan 18, 2:31 AM CSTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis3 hr
Jan 18, 7:07 AM CSTRiver Flood WarningLSXSaint Charles13 hr
Jan 18, 9:04 AM CSTRiver Flood WarningLSXLincoln17 hr
Jan 18, 10:34 AM CSTRiver Flood WarningLSXCrawford, Washington33 hr
Jan 18, 11:33 AM CSTRiver Flood WarningLSXGasconade, Montgomery50 hr
Jan 18, 12:13 PM CSTRiver Flood WarningLSXCole23 hr
Jan 18, 1:28 PM CSTRiver Flood WarningLSXJefferson, Saint Louis45 hr
Jan 18, 3:26 PM CSTWind Chill AdvisoryLSXKnox, Lewis20 hr
Jan 18, 5:37 PM CSTRiver Flood WarningLSXReynolds8 hr

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.